Alert archive / Texas / Flash Flood Warnings in 2007

Flash Flood Warning 76, NWS Corpus Christi, TX

July 2, 2007Aransas County, Calhoun County, Texas

NWS Corpus Christi, TX issued this flash flood warning at Jul 2, 2007, 9:09 AM CDT for Aransas County, Calhoun County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 2, 2007, 9:09 AM CDT (14:09 UTC)
Expired
Jul 2, 2007, 12:15 PM CDT
In force
3 hr
Issued by
NWS Corpus Christi, TX
Area
Whole counties

Counties Aransas County, TX, Calhoun County, TX

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 2.2 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2007-07-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2074 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2007-07-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 42 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2074 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
647 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
42 m²/s²
0-3 km storm-relative helicity
45 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KCRP 021413
FFWCRP
TXC007-057-021715-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
909 AM CDT MON JUL 2 2007

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  ARANSAS COUNTY IN SOUTH TEXAS
  CALHOUN COUNTY IN SOUTH TEXAS

* UNTIL 1215 PM CDT

* AT 904 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA.     
  DOPPLER RADAR ESTIMATED 1 TO 2 INCHES PER HOUR RAINFALL            
  RATES...WITH ISOLATED RAINFALL RATES OF 2 TO 4 INCHES PER HOUR     
  ASSOCIATED WITH THUNDERSTORMS MOVING TOWARDS SOUTHERN ARANSAS      
  COUNTY.

* SLOW MOVING THUNDERSTORMS ARE PRODUCING TORRENTIAL RAINFALL IN THE
  WARNED AREA. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE
  FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING
  INCLUDE...HOLIDAY BEACH...LONG MOTT...PORT LAVACA...PORT OCONNOR...
  ROCKPORT...SEADRIFT...KAMAY...MAGNOLIA BEACH AND POINT COMFORT.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

LAT...LON 2791 9702 2790 9713 2805 9723 2811 9704
      2795 9699 2810 9690 2826 9711 2831 9679
      2809 9683 2827 9660 2857 9692 2870 9666
      2855 9653 2869 9657 2867 9633 2867 9633
      2854 9651 2833 9640 2808 9684 2784 9706

$$

TM
1 follow-up statement
000 
WGUS74 KCRP 021526
FFSCRP

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1025 AM CDT MON JUL 2 2007

TXC007-057-021715-
ARANSAS-CALHOUN-
INCLUDING THE CITIES OF...LONG MOTT...PORT LAVACA...ROCKPORT...
SEADRIFT
1025 AM CDT MON JUL 2 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1215 PM CDT FOR
ARANSAS AND CALHOUN COUNTIES...

AT 1017 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE THUNDERSTORMS PRODUCING HEAVY RAIN OVER THE WARNED AREA.

LOCATIONS IN THE WARNING INCLUDE...BUT ARE NOT LIMITED TO... 
ROCKPORT AND LONG MOTT.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN CORPUS
CHRISTI.

LAT...LON 2791 9702 2790 9713 2805 9723 2811 9704
      2795 9699 2810 9690 2826 9711 2831 9679
      2809 9683 2827 9660 2857 9692 2870 9666
      2855 9653 2869 9657 2867 9633 2867 9633
      2854 9651 2833 9640 2816 9666 2808 9684
      2784 9706

$$

TM

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this flash flood warning went out at Jul 2, 4:52 AM CDT, 4 hours 17 minutes earlier.

Area forecast discussion, Jul 2, 4:52 AM CDT, 4 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
452 AM CDT MON JUL 2 2007

.SHORT TERM (TODAY AND TONIGHT)...VERY MOIST AIRMASS WILL REMAIN IN
PLACE ACROSS SOUTH TEXAS THROUGH TONIGHT WITH PRECIPITABLE WATER
VALUES APPROACHING 2.5 INCHES. AN UPPER LEVEL SPEED MAX EAST OF
SAN ANTONIO APPEARS TO ALSO BE INCREASING UPPER LEVEL DIVERGENCE
OVER THE COASTAL BEND. MSAS SHOWS A SURFACE LOW HAS DEVELOPED
TO THE SOUTH OF LAREDO WITH STRONG LOW LEVEL CONVERGENCE ALONG THE
COASTAL PLAINS. NUMEROUS SHOWERS AND THUNDERSTORMS ARE ONGOING ATTM
OVER THE COASTAL BEND INTO THE VICTORIA CROSSROADS.

MODELS KEEP THE MID LEVEL TROUGH AXIS INTO THE RIO GRANDE PLAINS
THROUGH TONIGHT. WITH MODEST LOW LEVEL FLOW OVER THE WESTERN GULF OF
MEXICO...DO NOT FORESEE THE CONVERGENCE ZONE MOVING MUCH THIS
MORNING. EXPANDED THE FLASH FLOOD WATCH TO INCLUDE THE COASTAL
COUNTIES INTO THE VICTORIA AREA THROUGH THIS EVENING. RAIN AMOUNTS
OF 2 TO 4 INCHES WILL BE LIKELY OVER THE AREA WITH ISOLATED
EXCESSIVE AMOUNTS OVER 8 INCHES POSSIBLE. EXPECT THE SEABREEZE TO
PUSH THE CONVERGENCE ZONE INLAND THIS EVENING WITH HEAVY RAIN
THREAT FOCUSED OVER THE RIO GRANDE PLAINS.

&&

.AVIATION...CEILINGS PROVIDING MVFR CONDITIONS ACROSS SOUTH TEXAS
REGION WITH IFR/LIFR CONDITIONS IN NUMEROUS SHOWERS AND T-STORMS
OVER THE COASTAL PLAINS. STORMS EXPECTED TO REMAIN OVER THE
COASTAL PLAINS INTO EARLY AFTERNOON WITH STORMS MORE OVER THE
RIO GRANDE PLAINS LATE THIS AFTERNOON AND EVENING WITH GENERALLY
IFR/LIFR IN AND NEAR STORMS.

&&

.MARINE...SCEC CONDITIONS EXPECTED OVER THE GULF WATERS WITH
MOST OF THE CONVECTION OVER THE BAYS AND NEARSHORE WATERS THIS
MORNING AND AGAIN OVERNIGHT TONIGHT.

&&

LONG TERM (TUESDAY THROUGH SUNDAY)...TUESDAY WILL CONTINUE TO BE
WET WITH 2+INCH PWATS AND THE UPPER LOW JUST W OF THE AREA EJECTING
A SHORT WAVE ACROSS S TX...AND COMBINING WITH A VERY UNSTABLE AND
ABUNDANTLY MOIST ENVIRONMENT. TRICKY PART WILL BE TIMING OF PRECIP
AND LOCATION OF SFC/LOW LEVEL FORCING. FOR NOW AM THINKING BEST CHC
FOR PRECIP DUE TO LOW LEVEL FOCUS WILL BE INLAND AREAS WITH THE
AFTERNOON SEA BREEZE. THE GFS IS SHOWING DIFFLUENCE ALOFT SHIFTING
FROM W TO E ALONG WITH THE SHORT WAVE WHILE STORM MOTION ACROSS THE
W ZONES SHOW AN EASTWARD MOTION AND ACROSS THE E ZONES STORM MOTION
IS PROGD TO BE NORTHWARD. THEREFORE AM THINKING INITIAL CONVECTION
WILL BE MAINLY FOCUSED ACROSS THE CENTRAL CWA BUT SHIFT NE THRU THE
AFTERNOON WITH A SECOND SHORT WAVE ROUNDING THE BASE OF THE LOW TUE
AFTERNOON...PROVIDING UPPER SUPPORT FOR ADDITIONAL CONVECTION INTO
TUE EVENING/NIGHT ACROSS THE W AND NW CWA. THE UPPER LOW CONTINUES
TO SPIN W OF THE REGION THROUGH WED PROVIDING CONTINUED SUPPORT FOR
LIKELY STORMS ACROSS MUCH OF THE AREA. GIVEN UNCERTAINTY WITH
PLACEMENT OF LOW LEVEL SUPPORT...BROAD BRUSHED THE LIKELY POPS FOR
WED. THE UPPER LOW DRIFTS FARTHER W THRU THE LATTER PART OF THE WEEK
AND INTO THE WEEKEND WITH EACH DAY BECMING DRIER IN THE MID/UPPER
LEVELS WITH DECREASING RAIN CHCS AND WARMING TEMPS.

&&

.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI    88  76  87  76  88  /  80  60  70  30  50
VICTORIA          85  74  87  74  88  /  90  60  80  30  60
LAREDO            92  76  93  76  92  /  50  60  60  60  60
ALICE             89  76  89  75  89  /  80  70  80  50  60
ROCKPORT          86  78  87  79  88  /  70  50  60  30  50
COTULLA           90  74  91  74  89  /  60  60  60  60  60
KINGSVILLE        89  76  88  76  90  /  80  70  70  40  50
NAVY CORPUS       87  79  87  79  88  /  70  50  60  30  50

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING ZONES:
     ARANSAS...BEE...CALHOUN...DUVAL...GOLIAD...JIM WELLS...
     KLEBERG...LA SALLE...LIVE OAK...MCMULLEN...NUECES...
     REFUGIO...SAN PATRICIO...VICTORIA...WEBB.

GM...NONE.

&&

TT/89...SHORT TERM
TE/81...LONG TERM
Hazardous weather outlook, Jul 2, 5:07 AM CDT, 4 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
507 AM CDT MON JUL 2 2007

GMZ230-235-TXZ229>234-239>247-030000-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT OCONNOR-LA SALLE-
MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-JIM WELLS-
KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
507 AM CDT MON JUL 2 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

ABUNDANT MOISTURE COMBINED WITH AN UPPER LEVEL DISTURBANCE TO THE
NORTHWEST OF THE RIO GRANDE PLAINS WILL LEAD TO NUMEROUS SHOWERS
AND THUNDERSTORMS OVER SOUTH TEXAS TODAY INTO TONIGHT. THE SHOWERS
AND THUNDERSTORMS WILL PRODUCE LOCALLY HEAVY RAINFALL. RAIN AMOUNTS
OF 2 TO 4 INCHES ARE LIKELY. ISOLATED MAXIMUM RAIN AMOUNTS UP TO
8 INCHES WILL BE POSSIBLE. PONDING OF WATER ON ROADS AND FLOODING
OF CREEKS...STREAMS AND OTHER LOW LYING AREAS WILL BE LIKELY. A
FLASH FLOOD WATCH IS IN EFFECT THROUGH THIS EVENING FOR ALL OF
SOUTH TEXAS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ABUNDANT TROPICAL MOISTURE AND AN UPPER LEVEL DISTURBANCE WILL
CONTINUE TO PRODUCE SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS
ACROSS SOUTH TEXAS THROUGH WEDNESDAY. LOCALLY HEAVY RAIN WILL BE
POSSIBLE  THROUGH TUESDAY. RAIN AMOUNTS OF 1 TO 3 INCHES WILL BE
LIKELY ACROSS THE REGION THROUGH TUESDAY WITH ISOLATED TOTAL AMOUNTS
OVER 5 INCHES POSSIBLE. LOCALIZED FLOODING WILL BE POSSIBLE WITH THE
STRONGER THUNDERSTORMS.

FOR THE REST OF THE PERIOD...SCATTERED SHOWERS AND THUNDERSTORMS CAN
BE EXPECTED THURSDAY THROUGH FRIDAY...ISOLATED ON SATURDAY AND
SUNDAY. THESE SHOWERS AND STORMS WILL PRIMARILY BE ASSOCIATED WITH
DAYTIME HEATING AND THE SEA BREEZE BOUNDARY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

TMT/TE

In the hours before

Local storm report, Jul 2, 8:09 AM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
809 AM CDT MON JUL 02 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0807 AM     FLASH FLOOD      VICTORIA                28.82N 96.98W
07/02/2007                   VICTORIA           TX   EMERGENCY MNGR

            U.S. 77 CLOSED FROM NORTH SIDE OF VICTORIA TO
            LAVACA/VICTORIA COUNTY LINE. U.S. 77 UNDERWATER NEAR THE
            VICTORIA/LAVACA COUNTY LINE.

&&

JR
Local storm report, Jul 2, 8:47 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
847 AM CDT MON JUL 02 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0743 AM     FLASH FLOOD      3 SW NURSERY            28.89N 97.14W
07/02/2007                   VICTORIA           TX   DEPT OF HIGHWAYS

            F.M. 447 CLOSED DUE TO HIGH WATER.

0755 AM     FLASH FLOOD      NURSERY                 28.92N 97.10W
07/02/2007                   VICTORIA           TX   DEPT OF HIGHWAYS

            WATER OVER U.S. 87 IN NURSERY.

0804 AM     FLASH FLOOD      MISSION VALLEY          28.85N 97.16W
07/02/2007                   VICTORIA           TX   DEPT OF HIGHWAYS

            WATER OVER F.M. 236 IN SEVERAL SPOTS FROM THE
            DEWITT/VICTORIA COUNTY LINE TO NORTHWEST SIDE OF THE CITY
            OF VICTORIA.

&&

JR
Local storm report, Jul 2, 8:52 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
852 AM CDT MON JUL 02 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0834 AM     FLASH FLOOD      3 NE SCHROEDER          28.84N 97.18W
07/02/2007                   VICTORIA           TX   DEPT OF HIGHWAYS

            WATER OVER FM 622

&&

JR
Local storm report, Jul 2, 9:04 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
904 AM CDT MON JUL 02 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     FLASH FLOOD      CORPUS CHRISTI          27.71N 97.29W
07/02/2007                   NUECES             TX   LAW ENFORCEMENT

            FLOODING REPORTED ON UP RIVER RD. 13000 BLOCK OF LEOPARD
            HAD OVER 1 FOOT OF WATER OVER IT. ROAD IN LABONTE PARK
            FLOODED.

&&

JR
Local storm report, Jul 2, 9:08 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
908 AM CDT MON JUL 02 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     FLASH FLOOD      5 N EDROY               28.01N 97.67W
07/02/2007                   SAN PATRICIO       TX   LAW ENFORCEMENT

            FLOODING REPORTED IN WEST SINTON AT FM 630 AND FM 796.

&&

JR
Local storm report, Jul 2, 9:09 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
909 AM CDT MON JUL 02 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 AM     FLASH FLOOD      5 NW INEZ               28.93N 96.84W
07/02/2007                   VICTORIA           TX   LAW ENFORCEMENT

            VICTORIA SHERIFFS DEPARTMENT REPORTED 2 FEET OF WATER
            OVER BENBOW ROAD AT GARCITAS CREEK NORTHWEST OF INEZ.

0510 AM     FLASH FLOOD      MISSION VALLEY          28.85N 97.16W
07/02/2007                   VICTORIA           TX   LAW ENFORCEMENT

            VICTORIA SHERIFFS DEPARTMENT REPORTED WATER OVER THE ROAD
            IN SEVERAL PLACES ON FARM TO MARKET ROAD 236 BETWEEN
            VICTORIA AND MISSION VALLEY AND FARM TO MARKET ROAD 447
            FROM MISSION VALLEY TO NURSERY.

0510 AM     FLASH FLOOD      13 NE NURSERY           29.05N 96.95W
07/02/2007                   VICTORIA           TX   LAW ENFORCEMENT

            VICTORIA SHERIFFS DEPARTMENT REPORTED WATER OVER THE ROAD
            AT GARCITAS CREEK NEAR FORDTRAN.

0742 AM     FLASH FLOOD      15 N GOLIAD             28.89N 97.39W
07/02/2007                   GOLIAD             TX   BROADCAST MEDIA

            ROADS CLOSED IN TOWN OF ANDER DUE TO HIGH WATER.

0742 AM     FLASH FLOOD      SCHROEDER               28.80N 97.22W
07/02/2007                   GOLIAD             TX   BROADCAST MEDIA

            ROADS CLOSED DUE TO HIGH WATER.

0742 AM     FLASH FLOOD      VICTORIA                28.82N 96.98W
07/02/2007                   VICTORIA           TX   EMERGENCY MNGR

            NUMEROUS ROAD CLOSURES IN AND AROUND THE CITY DUE TO HIGH
            WATER.

0743 AM     FLASH FLOOD      3 SW NURSERY            28.89N 97.14W
07/02/2007                   VICTORIA           TX   DEPT OF HIGHWAYS

            F.M. 447 CLOSED DUE TO HIGH WATER.

0745 AM     FLASH FLOOD      EDROY                   27.93N 97.67W
07/02/2007                   SAN PATRICIO       TX   LAW ENFORCEMENT

            FLOODING REPORTED ON FM 234 NEAR IH 37.

0745 AM     FLASH FLOOD      8 SE MATHIS             28.01N 97.73W
07/02/2007                   SAN PATRICIO       TX   LAW ENFORCEMENT

            WATER OVER IH 37 BETWEEN MILE MARKERS 23 AND 24. LAW
            ENFORCEMENT HAS RESPONDED TO SIX ACCIDENTS IN THIS AREA.

0745 AM     FLASH FLOOD      4 SE MATHIS             28.05N 97.78W
07/02/2007                   SAN PATRICIO       TX   LAW ENFORCEMENT

            FLOODING REPORTED AT FM 188 NEAR IH 37. ROAD BEING
            CLOSED.

0755 AM     FLASH FLOOD      NURSERY                 28.92N 97.10W
07/02/2007                   VICTORIA           TX   DEPT OF HIGHWAYS

            WATER OVER U.S. 87 IN NURSERY.

0804 AM     FLASH FLOOD      MISSION VALLEY          28.85N 97.16W
07/02/2007                   VICTORIA           TX   DEPT OF HIGHWAYS

            WATER OVER F.M. 236 IN SEVERAL SPOTS FROM THE
            DEWITT/VICTORIA COUNTY LINE TO NORTHWEST SIDE OF THE CITY
            OF VICTORIA.

0807 AM     FLASH FLOOD      VICTORIA                28.82N 96.98W
07/02/2007                   VICTORIA           TX   EMERGENCY MNGR

            U.S. 77 CLOSED FROM NORTH SIDE OF VICTORIA TO
            LAVACA/VICTORIA COUNTY LINE. U.S. 77 UNDERWATER NEAR THE
            VICTORIA/LAVACA COUNTY LINE.

0834 AM     FLASH FLOOD      3 NE SCHROEDER          28.84N 97.18W
07/02/2007                   VICTORIA           TX   DEPT OF HIGHWAYS

            WATER OVER FM 622

0900 AM     FLASH FLOOD      5 N EDROY               28.01N 97.67W
07/02/2007                   SAN PATRICIO       TX   LAW ENFORCEMENT

            FLOODING REPORTED IN WEST SINTON AT FM 630 AND FM 796.

0900 AM     FLASH FLOOD      CORPUS CHRISTI          27.71N 97.29W
07/02/2007                   NUECES             TX   LAW ENFORCEMENT

            FLOODING REPORTED ON UP RIVER RD. 13000 BLOCK OF LEOPARD
            HAD OVER 1 FOOT OF WATER OVER IT. ROAD IN LABONTE PARK
            FLOODED.

&&

JR

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 1, 7:21 PM CDTFlash Flood WarningCRPDuval114 min
Jul 1, 8:46 PM CDTFlash Flood WarningCRPWebb89 min
Jul 1, 9:11 PM CDTFlash Flood WarningCRPDuval94 min
Jul 1, 9:35 PM CDTRiver Flood WarningCRPNueces, San Patricio15 days
Jul 2, 2:51 AM CDTFlash Flood WarningCRPVictoria114 min
Jul 2, 4:06 AM CDTFlash Flood WarningCRPGoliad114 min
Jul 2, 4:29 AM CDTFlash Flood WarningCRPVictoria2 hr
Jul 2, 5:09 AM CDTRiver Flood WarningCRPBee, Nueces, San Patricio36 hr
Jul 2, 5:54 AM CDTFlash Flood WarningCRPGoliad96 min
Jul 2, 6:01 AM CDTRiver Flood WarningCRPCalhoun, Victoria26 hr
Jul 2, 6:14 AM CDTFlash Flood WarningCRPNueces, Refugio, San Patricio2 hr
Jul 2, 6:14 AM CDTFlash Flood WarningCRPNueces, San Patricio2 hr
Jul 2, 6:21 AM CDTFlash Flood WarningCRPVictoria3 hr
Jul 2, 6:44 AM CDTRiver Flood WarningCRPCalhoun, Victoria48 hr
Jul 2, 7:00 AM CDTRiver Flood WarningCRPNueces19 hr
Jul 2, 7:46 AM CDTFlash Flood WarningCRPGoliad119 min
Jul 2, 8:14 AM CDTFlash Flood WarningCRPKleberg, Nueces, Refugio, San Patricio3 hr
Jul 2, 8:14 AM CDTFlash Flood WarningCRPRefugio, San Patricio3 hr
Jul 2, 8:29 AM CDTRiver Flood WarningCRPCalhoun, Goliad, Victoria36 hr
Jul 2, 9:16 AM CDTFlash Flood WarningCRPVictoria119 min
Jul 2, 9:41 AM CDTRiver Flood WarningCRPCalhoun, Goliad, Victoria43 hr
Jul 2, 5:12 PM CDTFlash Flood WarningCRPWebb2 hr

Nearby

Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.